Anna SIMONI


Anna SIMONI
CREST Permanent Member
CNRS Research Fellow
Economics,Statistics
Personal Website
This user account status is Approved

Contact

2020

  • Bayesian midas penalized regressions: estimation, selection, and prediction

    Journal of econometrics, , 2020.
    By M. Mogliani and A. Simoni

    [Bibtex]

    @article{mogliani:hal-03089878,
    author={Mogliani, Matteo and Simoni, Anna},
    title={Bayesian MIDAS penalized regressions: Estimation, selection, and prediction},
    journal={Journal of Econometrics},
    year={2020},
    }
  • Ill-posed estimation in high-dimensional models with instrumental variables

    Journal of econometrics, , 2020.
    By C. Breunig, E. Mammen, and A. Simoni

    [Bibtex]

    @article{breunig:hal-03089879,
    author={Breunig, Christoph and Mammen, Enno and Simoni, Anna},
    title={Ill-posed estimation in high-dimensional models with instrumental variables},
    journal={Journal of Econometrics},
    year={2020},
    }
  • Ill-posed estimation in high-dimensional models with instrumental variables

    Journal of econometrics, vol. 219, iss. 1, pp. 171-200, 2020.
    By C. Breunig, E. Mammen, and A. Simoni

    [DOI] [Bibtex]

    @ARTICLE{Breunig2020171,
    author={Breunig, C. and Mammen, E. and Simoni, A.},
    title={Ill-posed estimation in high-dimensional models with instrumental variables},
    journal={Journal of Econometrics},
    year={2020},
    volume={219},
    number={1},
    pages={171-200},
    doi={10.1016/j.jeconom.2020.04.043},
    note={cited 
    By 0}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-85089256045&doi=10.1016%2fj.jeconom.2020.04.043&partnerID=40&md5=a9717e8ba0cad53354e439a51428845d}, document_type={Article}, source={Scopus}, }
  • Adaptive bayesian estimation in indirect gaussian sequence space models

    Annals of economics and statistics, , iss. 137, pp. 83-116, 2020.
    By J. Johannes, A. Simoni, and R. Schenk

    [DOI] [Bibtex]

    @ARTICLE{Johannes202083,
    author={Johannes, J. and Simoni, A. and Schenk, R.},
    title={Adaptive bayesian estimation in indirect gaussian sequence space models},
    journal={Annals of Economics and Statistics},
    year={2020},
    number={137},
    pages={83-116},
    doi={10.15609/ANNAECONSTAT2009.137.0083},
    note={cited 
    By 0}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-85085497022&doi=10.15609%2fANNAECONSTAT2009.137.0083&partnerID=40&md5=1bbdbed3f937a9153c857950e047eb30}, document_type={Article}, source={Scopus}, }
  • Bayesian midas penalized regressions: estimation, selection, and prediction

    Journal of econometrics, , 2020.
    By M. Mogliani and A. Simoni

    [DOI] [Bibtex]

    @ARTICLE{Mogliani2020,
    author={Mogliani, M. and Simoni, A.},
    title={Bayesian MIDAS penalized regressions: Estimation, selection, and prediction},
    journal={Journal of Econometrics},
    year={2020},
    doi={10.1016/j.jeconom.2020.07.022},
    note={cited 
    By 0}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-85089457836&doi=10.1016%2fj.jeconom.2020.07.022&partnerID=40&md5=a98b0f3a7bb20af6b2bcfa0b059b02f0}, document_type={Article}, source={Scopus}, }

2019

  • Bayesian inference for partially identified smooth convex models

    Journal of econometrics, , 2019.
    By Y. Liao and A. Simoni

    [Bibtex]

    @article{liao:hal-03089881,
    author={Liao, Yuan and Simoni, Anna},
    title={Bayesian inference for partially identified smooth convex models},
    journal={Journal of Econometrics},
    year={2019},
    }
  • Gaussian processes and bayesian moment estimation

    Journal of business and economic statistics, , 2019.
    By J. Florens and A. Simoni

    [Bibtex]

    @article{florens:hal-02903252,
    author={Florens, Jean-Pierre and Simoni, Anna},
    title={Gaussian Processes and Bayesian Moment Estimation},
    journal={Journal of Business and Economic Statistics},
    year={2019},
    }
  • Gaussian processes and bayesian moment estimation

    Journal of business and economic statistics, , 2019.
    By J. -P. Florens and A. Simoni

    [DOI] [Bibtex]

    @ARTICLE{Florens2019,
    author={Florens, J.-P. and Simoni, A.},
    title={Gaussian Processes and Bayesian Moment Estimation},
    journal={Journal of Business and Economic Statistics},
    year={2019},
    doi={10.1080/07350015.2019.1668799},
    note={cited 
    By 1}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-85074474542&doi=10.1080%2f07350015.2019.1668799&partnerID=40&md5=10bea6fa478f68ce3bd1a3fb3613727d}, document_type={Article}, source={Scopus}, }
  • Bayesian inference for partially identified smooth convex models

    Journal of econometrics, vol. 211, iss. 2, pp. 338-360, 2019.
    By Y. Liao and A. Simoni

    [DOI] [Bibtex]

    @ARTICLE{Liao2019338,
    author={Liao, Y. and Simoni, A.},
    title={Bayesian inference for partially identified smooth convex models},
    journal={Journal of Econometrics},
    year={2019},
    volume={211},
    number={2},
    pages={338-360},
    doi={10.1016/j.jeconom.2019.03.001},
    note={cited 
    By 1}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-85063447871&doi=10.1016%2fj.jeconom.2019.03.001&partnerID=40&md5=3d856dc46bd139ce9c1bc2ed8e7d1f1c}, document_type={Article}, source={Scopus}, }

2018

  • Bayesian estimation and comparison of moment condition models

    Journal of the american statistical association, , 2018.
    By S. Chib, M. Shin, and A. Simoni

    [Bibtex]

    @article{chib:hal-03089882,
    author={Chib, Siddhartha and Shin, Minchul and Simoni, Anna},
    title={Bayesian Estimation and Comparison of Moment Condition Models},
    journal={Journal of the American Statistical Association},
    year={2018},
    }
  • Nonparametric estimation in case of endogenous selection

    Journal of econometrics, , 2018.
    By C. Breunig, E. Mammen, and A. Simoni

    [Bibtex]

    @article{breunig:hal-03089885,
    author={Breunig, Christoph and Mammen, Enno and Simoni, Anna},
    title={Nonparametric estimation in case of endogenous selection},
    journal={Journal of Econometrics},
    year={2018},
    }
  • Nonparametric estimation in case of endogenous selection

    Journal of econometrics, vol. 202, iss. 2, pp. 268-285, 2018.
    By C. Breunig, E. Mammen, and A. Simoni

    [DOI] [Bibtex]

    @ARTICLE{Breunig2018268,
    author={Breunig, C. and Mammen, E. and Simoni, A.},
    title={Nonparametric estimation in case of endogenous selection},
    journal={Journal of Econometrics},
    year={2018},
    volume={202},
    number={2},
    pages={268-285},
    doi={10.1016/j.jeconom.2017.11.002},
    note={cited 
    By 3}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-85037030479&doi=10.1016%2fj.jeconom.2017.11.002&partnerID=40&md5=c9abd21210e3008d779208cc5724221a}, document_type={Article}, source={Scopus}, }
  • Bayesian estimation and comparison of moment condition models

    Journal of the american statistical association, vol. 113, iss. 524, pp. 1656-1668, 2018.
    By S. Chib, M. Shin, and A. Simoni

    [DOI] [Bibtex]

    @ARTICLE{Chib20181656,
    author={Chib, S. and Shin, M. and Simoni, A.},
    title={Bayesian Estimation and Comparison of Moment Condition Models},
    journal={Journal of the American Statistical Association},
    year={2018},
    volume={113},
    number={524},
    pages={1656-1668},
    doi={10.1080/01621459.2017.1358172},
    note={cited 
    By 6}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-85049125012&doi=10.1080%2f01621459.2017.1358172&partnerID=40&md5=3fb44d2ad43a19a14487113f3d047354}, document_type={Article}, source={Scopus}, }

2017

  • Semiparametric estimation of random coefficients in structural economic models

    Econometric theory, , 2017.
    By S. Hoderlein, L. Nesheim, and A. Simoni

    [Bibtex]

    @article{hoderlein:hal-03089886,
    author={Hoderlein, Stefan and Nesheim, Lars and Simoni, Anna},
    title={SEMIPARAMETRIC ESTIMATION OF RANDOM COEFFICIENTS IN STRUCTURAL ECONOMIC MODELS},
    journal={Econometric Theory},
    year={2017},
    }
  • Semiparametric estimation of random coefficients in structural economic models

    Econometric theory, vol. 33, iss. 6, pp. 1265-1305, 2017.
    By S. Hoderlein, L. Nesheim, and A. Simoni

    [DOI] [Bibtex]

    @ARTICLE{Hoderlein20171265,
    author={Hoderlein, S. and Nesheim, L. and Simoni, A.},
    title={SEMIPARAMETRIC ESTIMATION of RANDOM COEFFICIENTS in STRUCTURAL ECONOMIC MODELS},
    journal={Econometric Theory},
    year={2017},
    volume={33},
    number={6},
    pages={1265-1305},
    doi={10.1017/S0266466616000396},
    note={cited 
    By 4}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-84994076383&doi=10.1017%2fS0266466616000396&partnerID=40&md5=b16fef95bc8c9bea481aedc72c7d56f0}, document_type={Article}, source={Scopus}, }

2016

  • Regularizing priors for linear inverse problems

    Econometric theory, , 2016.
    By J. Florens and A. Simoni

    [Bibtex]

    @article{florens:hal-03089887,
    author={Florens, Jean-Pierre and Simoni, Anna},
    title={REGULARIZING PRIORS FOR LINEAR INVERSE PROBLEMS},
    journal={Econometric Theory},
    year={2016},
    }

2014

  • Regularizing priors for linear inverse problems

    Econometric theory, vol. 32, iss. 1, pp. 71-121, 2014.
    By J. -P. Florens and A. Simoni

    [DOI] [Bibtex]

    @ARTICLE{Florens201471,
    author={Florens, J.-P. and Simoni, A.},
    title={REGULARIZING PRIORS for LINEAR INVERSE PROBLEMS},
    journal={Econometric Theory},
    year={2014},
    volume={32},
    number={1},
    pages={71-121},
    doi={10.1017/S0266466614000796},
    note={cited 
    By 7}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-84954310933&doi=10.1017%2fS0266466614000796&partnerID=40&md5=bad33d57b1030befce62a15cf245a446}, document_type={Article}, source={Scopus}, }

2012

  • Nonparametric estimation of an instrumental regression: a quasi-bayesian approach based on regularized posterior

    Journal of econometrics, , 2012.
    By J. Florens and A. Simoni

    [Bibtex]

    @article{florens:hal-03089888,
    author={Florens, Jean-Pierre and Simoni, Anna},
    title={Nonparametric estimation of an instrumental regression: A quasi-Bayesian approach based on regularized posterior},
    journal={Journal of Econometrics},
    year={2012},
    }
  • Nonparametric estimation of an instrumental regression: a quasi-bayesian approach based on regularized posterior

    Econometrics, , 2012.
    By J. Florens and A. Simoni

    [Bibtex]

    @article{florens:hal-00922877,
    author={Florens, Jean-Pierre and Simoni, Anna},
    title={Nonparametric estimation of an instrumental regression: A quasi-Bayesian approach based on regularized posterior},
    journal={Econometrics},
    year={2012},
    }
  • Regularized posteriors in linear ill-posed inverse problems

    Scandinavian journal of statistics, , 2012.
    By J. Florens and A. Simoni

    [Bibtex]

    @article{florens:hal-00922879,
    author={Florens, Jean-Pierre and Simoni, Anna},
    title={Regularized Posteriors in Linear Ill-Posed Inverse Problems},
    journal={Scandinavian Journal of Statistics},
    year={2012},
    }
  • Nonparametric estimation of an instrumental regression: a quasi-bayesian approach based on regularized posterior

    Journal of econometrics, vol. 170, iss. 2, pp. 458-475, 2012.
    By J. -P. Florens and A. Simoni

    [DOI] [Bibtex]

    @ARTICLE{Florens2012458,
    author={Florens, J.-P. and Simoni, A.},
    title={Nonparametric estimation of an instrumental regression: A quasi-Bayesian approach based on regularized posterior},
    journal={Journal of Econometrics},
    year={2012},
    volume={170},
    number={2},
    pages={458-475},
    doi={10.1016/j.jeconom.2012.05.016},
    note={cited 
    By 14}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-84865320541&doi=10.1016%2fj.jeconom.2012.05.016&partnerID=40&md5=be554d6c9bf3c414eb7c49d7605f78c9}, document_type={Conference Paper}, source={Scopus}, }
  • Regularized posteriors in linear ill-posed inverse problems

    Scandinavian journal of statistics, vol. 39, iss. 2, pp. 214-235, 2012.
    By J. -P. Florens and A. Simoni

    [DOI] [Bibtex]

    @ARTICLE{Florens2012214,
    author={Florens, J.-P. and Simoni, A.},
    title={Regularized Posteriors in Linear Ill-Posed Inverse Problems},
    journal={Scandinavian Journal of Statistics},
    year={2012},
    volume={39},
    number={2},
    pages={214-235},
    doi={10.1111/j.1467-9469.2011.00784.x},
    note={cited 
    By 12}, url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-84860995589&doi=10.1111%2fj.1467-9469.2011.00784.x&partnerID=40&md5=6e5bdb6e3ff5276a507cdb8ef5f35589}, document_type={Article}, source={Scopus}, }